# SDR A6WA201542485

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 28,023 hours, 26,931 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED STEERING INOPERATIVE & WOW INPUT CAUTION MSG'S ON DEPARTURE.  COMPLIED WITH QRH, MSG REMAINS.  HAPPENED DURING GEAR RETRACTION.
